# SDR CA150615013

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,522 hours
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Plate
- Part number: 3055642CL
- Condition: Detached
- Location: Engine
- Part time: 5,077 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT TO OVERHAUL FOR A SCHEDULED HOT SECTION INSPECTION.  FOLLOWING REMOVAL OF THE HOT SECTION, THE LP STATOR BAFFLE RETAINING PLATE WAS FOUND TO BE LIBERATED & TWO GAS GEN CASE DIFFUSER TUBES WERE FRACTURED.  SEE ETR REPORT PW100 2015-0615.
